# SDR USAA20090316BA007

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE L3 DOOR EMERGENCY ASSIST BOTTLE READS LOW.  MAINTENANCE SERVICED THE L3 DOOR EMERGENCY ASSIST BOTTLE.
